# SDR SWIA200820671

- Difficulty date: November 18, 2008
- Submitted: December 24, 2008
- Operation: Air carrier
- Aircraft: N923SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7664
- Aircraft time: 16,643 hours, 14,532 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FLOOR SUPPORT INBOARD AND OUTBOARD CLIPS CRACKED AT LBL9 AND RBL9 FS280.  REPAIRED PER REO.
